# SDR FDEA201908141881

- Difficulty date: August 14, 2019
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 92,232 hours, 36,169 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Delaminated
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER EA F-5750-E033693 REV B P9 STEP 6 #9 LE SLAT TO  BE REMOVED AND REPAIRED/REPLACED DUE TO  DELAMINATION FOUND ON PREVIOUS REPAIRS. (REF WRI  57-50/7700)   COMPLETED OPS CK AND TEST OF SLAT LE SYSTEM REF.                                  AMM 757-200-27-81-02-4, STILL NEEDS PANELS                                        INSTALLAED.  PANELS INSTALLED PER AMM757 SMP
